# SDR 96ZZZM902

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54326
- Make and model: Boeing 727231
- Aircraft serial: 20233
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bypass Valve
- Part number: 106788A103
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 707 - STL - DURING DESCENT, TRAILING EDGE OUTBOARD FLAPS WOULD NOT EXTEND.  REMOVED AND REPLACED OUTBOARD TRAILING EDGE FLAP BYPASS VALVE, MFG P/N 106788A103.  OPERATIONAL CHECK NORMAL.
